# SDR AALA201910119008

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 54,531 hours, 22,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149A810921
- Condition: Cracked
- Location: Bs 886
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT FLOOR SUPPORT CLIP CRACKED AND CORRODED AT BS 886 AND LBL 12. REPLACED CLIP PER SRM 51-40-02.
